# SDR R61A2021122001027

- Difficulty date: December 10, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,400 hours, 27,088 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HOLE ON UPPER SKIN OF RH HORIZONTAL STABILIZER AT REAR SPAR BETWEEN RIBS 10 AND 11. : REMOVED PIN HOLE DAMAGE ON UPPER SKIN OF RH HORIZONTAL STABILIZER AT REAR SPAR BETWEEN RIB 10-11 BY DRILLING THROUGH DAMAGE AND INSTALLING RIVET. REF EMB ETD2021-170-041881.
